# SDR SWAA2022041192640

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 34,244 hours, 15,170 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: R/H Wing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAILURE DURING CLIMBOUT / [01] PERFORMED ENGINE TROUBLESHOOTING PER ESN 960782. RAN ENGINE AT 96% N1 FOR 5 MIN. NO LEAKS AND OPS CHECK NOR AL.
